# SDR SWAA021904

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 1,943 hours, 1,145 cycles
- Engine: Ge CFM56*
- Engine time: 1,943 hours, 1,145 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 340050
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, NR 1 ENGINE OIL BYPASS LIGHT ILLUMINATED, RETARDED THROTTLE, LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
